IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CPSY Conf / Next CPSY Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Computer Systems (CPSY) [schedule] [select]
Chair Takanobu Baba
Vice Chair Nobuki Kajihara, Toshinori Sueyoshi
Secretary Hiroko Midorikawa, Akira Asato
Assistant Takashi Yokota

Conference Date Fri, Dec 15, 2006 08:45 - 18:30
Topics Exciting Advanced Computer Systems, etc. 
Conference Place Komaba Research Campus, Tokyo University 
Address 4-6-1 Komaba, Meguro-ku, Tokyo 153-8904 JAPAN
Transportation Guide 7 minutes on foot from Higashi-Kitazawa, Odakyu-line or 10 minutes on foot from Komaba-Todaimae, Inokashira-line
http://www.iis.u-tokyo.ac.jp/map/komaba.html
Contact
Person
Miyuki NAKANO Institute of Industrial Science, Univ. of Tokyo
03-5452-6256

Fri, Dec 15 AM 
Chair: Yoshiko Yasuda (Hitachi)
08:45 - 10:25
(1) 08:45-09:05 A Study of Multi-routing VPN Access Method on iSCSI Storage Nozomi Chishima (Ocha Univ.), Saneyasu Yamaguchi (Kogakuin Univ.), Masato Oguchi (Ocha Univ.)
(2) 09:05-09:25 A Proposal of a Multi-route Access Control Method over VPN for IP-Storage Yuko Takeda, Masato Oguchi (Ochanomizu Univ.)
(3) 09:25-09:45 Lightweight Intrusion Detection Module at Network Endpoint Atusi Maeda, Yusuke Watanabe, Takao Nishi, Yoshinori Yamaguchi (Univ. of Tsukuba)
(4) 09:45-10:05 A Method of I/O code generation for the protocol descpription language Preccs Kenta Hattori (ISP), Kei Hiraki (Tokyo Univ.)
(5) 10:05-10:25 Fault-Tolerant Routing Algorithm Using Global Information Masaaki Ogawa, Takashi Yokota, Kanemitsu Ootsu, Takanobu Baba (Utsunomiya Univ.)
  10:25-10:35 Break ( 10 min. )
Fri, Dec 15 AM 
Chair: Kei Hiraki (Univ. of Tokyo)
10:35 - 11:55
(6) 10:35-10:55 Proposal and Implementation of Hierarchical Authentication System using Virtual Machines in Mobile Ad-hoc Network Naoko Ohara, Masato Oguchi (Ochanomizu University)
(7) 10:55-11:15 Power saving technology with virtualization Keisuke Hatasaki, Yoshifumi Takamoto (Hitachi)
(8) 11:15-11:35 Performance Evaluation of a Switch Connected Remote I/O System Jun Okitsu, Yoshiko Yasuda, Takashige Baba, Toshiaki Tarui (Hitachi Ltd.)
(9) 11:35-11:55 Performance Evaluation of Back-end Network Consolidation on iSCSI-connected PC Cluster Kikuko Kamisaka (Ochanomizu Univ.), Saneyasu Yamaguchi (Kogakuin Univ.), Masato Oguchi (Ochanomizu Univ.), Masaru Kitsuregawa (IIS)
  11:55-13:00 Lunch Break ( 65 min. )
Fri, Dec 15 PM 
Chair: Masaru Kitsuregawa (Univ. of Tokyo)
13:00 - 13:50
(10) 13:00-13:50 [Invited Talk]
Global Technology Outlook 2006
Naotaka Aoki (IBM Japan)
Fri, Dec 15 PM 
Chair: Takanobu Baba (Utsunomiya Univ.)
13:50 - 14:40
(11) 13:50-14:40 [Invited Talk]
Shunsaku on Special Purpose Engine
-- FUJITSU's Challenge for Information-explosion Era --
Masataka Matsuura (Fujitsu)
  14:40-14:50 Break ( 10 min. )
Fri, Dec 15 PM 
Chair: Miyuki Nakano (Univ. of Tokyo)
14:50 - 15:40
(12) 14:50-15:40 [Invited Talk]
Modeling, Finding, Annalyzing and Taming TOCTTOU Vulnerabilities in Unix-Style File Systems
Calton Pu, Jinpeng Wei (Georgia Inst. of Tech)
Fri, Dec 15 PM 
Chair: Masato Oguchi (Ochanomizu Univ.)
15:40 - 16:30
(13) 15:40-16:30 [Invited Talk]
RADS Project
-- Enabling One Person to Invent and Run the Next Revolutionary IT Service --
Tomohiro Nakamura (Hitachi)
  16:30-16:40 Break ( 10 min. )
Fri, Dec 15 PM 
Chair: Yoshiki Yamaguchi (Univ. of Tsukuba)
16:40 - 17:20
(14) 16:40-17:00 Utilizing Data Compression to Improve Cache Performance in Multicore Processors with Dedicated Caches Yoshitaka Ito, Akihiro Chiyonobu (KIT), Toshinori Sato (Kyushu U.)
(15) 17:00-17:20 Effects of Loop Unrolling on Binary Level Multithreading Hideki Masuzawa, Kanemitsu Ootsu, Takashi Yokota, Takanobu Baba (Utsunomiya Univ.)
  17:20-17:30 Break ( 10 min. )
Fri, Dec 15 PM 
Chair: Nobuki Kajihara (NEC)
17:30 - 18:30
(16) 17:30-17:50 Hardware/Software Partitioning for Soft-processor Kenichi Shimada, Masaru Fukushi, Susumu Horiguchi (Tohoku Univ.)
(17) 17:50-18:10 * Yusuke Arai, Ryo Sawai, Yoshiki Yamaguchi, Tsutomu Maruyama, Moritoshi Yasunaga (Univ. of Tsukuba)
(18) 18:10-18:30 * Ryo Sawai, Yusuke Arai, Yoshiki Yamaguchi, Tsutomu Maruyama, Moritoshi Yasunaga (Univ. of Tsukuba)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 3 minutes for discussion.

Contact Address and Latest Schedule Information
CPSY Technical Committee on Computer Systems (CPSY)   [Latest Schedule]
Contact Address Takashi Yokota (Utsunomiya Univ.)
TEL +81-28-689-6290, FAX +81-28-689-6290
E-: isu-u 


Last modified: 2006-12-04 10:26:59


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CPSY Schedule Page]   /  
 
 Go Top  Go Back   Prev CPSY Conf / Next CPSY Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan